Universidad Complutense de Madrid
E-Prints Complutense

Complemented copies of L1 in Lp(μ;E).

Impacto

Downloads

Downloads per month over past year

Mendoza Casas, José (1992) Complemented copies of L1 in Lp(μ;E). Mathematical Proceedings of the Cambridge Philosophical Society, 111 (3). pp. 531-534. ISSN 0305-0041

[img] PDF
Restringido a Repository staff only

782kB

Official URL: http://journals.cambridge.org/abstract_S0305004100075605


URLURL Type
http://journals.cambridge.org/Publisher


Abstract

Let E be a Banach space, let (OMEGA, SIGMA, mu) a finite measure space, let 1 < p < infinity and let L(p)(mu; E) the Banach space of all E-valued p-Bochner mu-integrable functions with its usual norm. In this note it is shown that E contains a complemented subspace isomorphic to l1 if (and only if ) L(p)(mu; E) does. An extension of this result is also given.


Item Type:Article
Uncontrolled Keywords:block sequence; finite measure space; complemented subspace
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:16886
Deposited On:26 Oct 2012 08:32
Last Modified:26 Jul 2018 06:55

Origin of downloads

Repository Staff Only: item control page